# SDR SWAA2022030176353

- Difficulty date: February 16, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737*
- Aircraft serial: 33866
- Aircraft time: 58,938 hours, 34,716 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH O/B AFT FLAP INBD CORNER HAS EVIDENCE OF DELAM / [01] EVALUATED L/H O/B AFT FLAP INBD CORNER. FOUND AREA OF LESS THAN .50' IN DEPTH & 1.250' IN LENGTH DELAMINATION. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 57-53-01-2R-4 PAR1A & 3B REV 75. CLEAN AND PREP AREA FOR REPAIR. IAW B737-700 SRM 51-70-10-2R-1 PAR 3 A-C. APPLIED RESIN (A106472). IAW B737-700 SRM 51-70-10-2R-1 PAR 3 D-G. AAR DIGITAL THERMOMETER 30347 140DEG 3HRS. TAP TEST GOOD.;[02] REPAIRED AREA OF DELAMINATION ON L/W O/B AFT FLAP INBD CORNER. IAW B737-700 SRM 57-53-01-2R-4; SRM 51-70-10-2R-1.;[03] VERIFIED STEP 1;2 C/W
